RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 24, Number 3  


Numerical solution of some algebraic problems arising in the theory of stability
A. A. Abramov
339
The stochastic quasigradient method of solution of optimization problems in Hilbert space
N. M. Novikova
348
Functional properties of stable difference schemes
Yu. I. Mokin, P. D. Shirkov
363
The subsidiary net method for numerical solution of problems with a moving phase boundary
A. I. Nesterenko, N. G. Nesterenko
374
Majorant estimation for a one-dimensional linear hyperbolic equation
V. I. Gryn'
383
Investigation of the difference method for the Bona-Smith and Burgers-Korteweg-de Vries equations
K. V. Dauletiyarov
389
The realization of the matrix double sweep method for problems of line flooding
M. G. Alishayev, G. O. Khazamov
403
Numerical analysis of beam equations in a curved cylinder
R. P. Tarasov, A. È. Temkin
414
On the calculation of space-time distribution of charged particles in gas discharges
V. N. Koterov
428
Radiative heat exchange in a shock layer in spatial flow around blunt bodies
A. A. Kostuzik, A. N. Rumynskii
435
Calculation of discontinuous waves by the method of characteristics with constant net
Ngo Van Lyok, Khoan Kuok On, Chan Za Lik
442
Algorithms for computing estimates in the case of incomplete information
A. Poddar
448

Scientific communications
The rate of convergence of some iteration processes
L. L. Kosachevskaya, I. E. Shparlinski
458
Nonlinear effects in the process of evolution of thermal structures
L. K. Martinson
462
The Cauchy problem for a class of motions of a viscous stratified fluid
S. A. Gabov, G. Yu. Malysheva
467
The numerical solution of positive ion beam current amplification problem
G. T. Golovin
471

Scientific information
Book review
B. B. Pokhodzei
476
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020